# SDR MASA20220119055

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Part number: GG670953053
- Condition: Cracked
- Location: Forward Cabin Fl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN BELOW FLOOR DISTRIBUTION DUCT WAS FOUND TO HAVE (20) CRACKS THAT RANGE FROM 0.187" TO 5.375" IN LENGTH ON THE OUTER DUCT SKIN SURFACE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM). AIRCRAFT ILLUSTRATED PARTS CATALOG (APC) 21-23-44, FIGURE 1, ITEM 5 (REV 70 DATED 8/6/2021 ).
